# SDR HALA0600544

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 14,757 hours, 2,831 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 51B0364
- Condition: Unserviceable
- Location: Apu
- Part time: 14,162 hours, 2,756 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU WILL NOT START.  REMOVED AND REPLACED APU BATTERY - ECU, EXCITER, GRD RUN CHECK OK PER AMM'S 24-31-04, 49-41-03, 49-61-05.
